# SDR AALA202511287407

- Difficulty date: November 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 36,471 hours, 15,916 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT EMERGENCY COMPARTMENT DOOR NUMBER 4, WILL NOT OPEN. OPENED AND LUBED COMPARTMENT DOOR ON FORWARD RIGHT WITH EMERGENCY EQUIPMENT INSIDE. OPENS AND CLOSES NORMALLY.
